Are HEADACHES normal from taking Phentermine 30mg?
I just started a weight loss program. I am taking the following pills:
1) water pill with menses 25mg (took 1);
2) Xenical (took 1);
3) Diucaps (took 1);
4) Fat burners (not taken yet);
5) Phentermine 30mg (took 1).
I noticed that after I took the Diucaps after 6 p.m., I started to get a headache. Does anybody know if this is normal? The Phentermine did not give me a headache, only made me feel a bit tingly. Other than that...nothing weird. But I definately noticed the headache after I took the diucaps.
If anybody has experienced the same or knows more info about this, please let me know. The diucaps is for cravings between 6 and 10 p.m., which I really don't get. So if the headaches continue after taking this pill, I'm wondering if I should just put them aside.
I do not get any headaches from taking the Phentermine. However, I find that I am not getting the sleep I need. I also, still have late night cravings while I sit wired. I would think the doctor that has put you on these products can adjust your program.
When taking phentermine, it is not advised to mix with other weight loss or appetite suppressants in combination. I have never experienced headaches whith phentermine, but occasional dizziness only. Drinking more water usually cures that for me.
If you are not prescribed these medications and your weight condition now is not threatening to your life....
Then throw them out and use good health eating habits to lose weight slowly over a long period of time.
Losing weight fast (more than a pound a week for someone under 200lbs to begin with) is not good for you......it will cause muscle loss too......your skin can get saggy and never be tight again.....epecially if you are over 40.....
But most importantly...those pills are murder on your heart........don't use artifical stimulants of any kind to increase your metabolic rate.........they will play havoc with your heart in the long run........PVCs PAFs you name it......
Be smart, safe and healthy......do it without pills of any kind.....please for your health's sake.....
My physician prescribed phen for me before and it worked wonderfully alone. There may be moments when a water pill is taken but they deplete your body of potassium and aren't very good on your kidneys. I wouldn't take one on a daily basis. If you want to flush more water from your body, try adding lemon with your water when you drink it and if you drink alot of soda's try grapefruit juice instead. As far as the other supplements, the only other thing that I would add to my phen would be a multivitamin with extra b12 and a fiber supplement. I hope this helps. Best of luck!
Phentermine is an amphetamine, its effects are similar to a methamphetamine or crystal meth user. The headaches, sleeplessness and jittery feelings are all side effects of amphetamine use. If you are still eating after taking phentermine, you might as well stop using. The only purpose this drug has is to cut your appetite, and it is not worth the risk to your kidneys and central nervous system to take it and you are not losing weight. I've taken phentermine before, for several years and every time I stopped taking it, I gained the weight back, plus I inherited other issues like depression, intense hunger and depleted energy supplies. I suggest trying a more natural weight loss supplement.
I have just started phentermine. I take half of one in the mornings(630am) and the other half around noon. I notice that I am getting really bad headaches over my eyes. It happens around the same time every day so far, usually by 2 or 3 pm. Today is my fourth day and I finally took an Aleve to try to ease the headach, Im drinking more water. Also, my eyes feel really tired, like they need to close, like i am tired, but i am not. Can anyone give me some advice? Do the headaches eventually go away?? Im 31 200lbs.
Hi there - I know your post was from years ago, am experiencing the same thing. This is day 2 for me - only 1/2 of a tab (didn't want to take any more than that); I have a piercing headache and my eyes feel sensitive in general; did this ever go away for you?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.